MathSciNet Relay Station
MathSciNet bibliographic data
MR1902207 47H30 (34B15 47J30 49J10 49J50)
Idczak, Dariusz; Rogowski, Andrzej On a generalization of Krasnoselskii's theorem. J. Aust. Math. Soc. 72 (2002), no. 3, 389–394.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement